# SDR CALA2016010494952

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 86,582 hours, 9,967 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN RT NR 4 DOOR AREA, G5 GALLEY EMER LT CABLE ASSEMBLY, 1 EA DAMAGED.  REPLACED RT NR 4 DOOR AREA, G5 GALLEY EMER LT CABLE ASSEMBLY.  OPERATIONS CHECKED OK IAW AMM 33-51-12 REV 177 & AMM 33-51-00 REV 177.
